# SDR P2EA01081

- Difficulty date: May 29, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND LEFT HORIZONTAL STABILIZER BALANCE BAY RIB WEB CHAFED AT ES 66.54 ES 94.07, ES 121.59 AND 149.12.  REPAIRED IAW DRAWING 55-01204-1 AND DETERMINED TO BE MAJOR ON 8110-3 DATED MAY 9, 2001.  (M)
